RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 27, Issue 1, Pages 49–59 (Mi mz6554)  

This article is cited in 2 scientific papers (total in 2 papers)

The Abel-Poisson summation method for multiple Fourier series

B. I. Golubov


Full text: PDF file (713 kB)

English version:
Mathematical Notes, 1980, 27:1, 28–33

Bibliographic databases:

UDC: 517
Received: 31.03.1978

Citation: B. I. Golubov, “The Abel-Poisson summation method for multiple Fourier series”, Mat. Zametki, 27:1 (1980), 49–59; Math. Notes, 27:1 (1980), 28–33

Citation in format AMSBIB
\Bibitem{Gol80}
\by B.~I.~Golubov
\paper The Abel-Poisson summation method for multiple Fourier series
\jour Mat. Zametki
\yr 1980
\vol 27
\issue 1
\pages 49--59
\mathnet{http://mi.mathnet.ru/mz6554}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=562476}
\zmath{https://zbmath.org/?q=an:0481.42010}
\transl
\jour Math. Notes
\yr 1980
\vol 27
\issue 1
\pages 28--33
\crossref{https://doi.org/10.1007/BF01149810}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KN24800005}


Linking options:
  • http://mi.mathnet.ru/eng/mz6554
  • http://mi.mathnet.ru/eng/mz/v27/i1/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. I. Golubov, “On the rate of convergence of integrals of Gauss–Weierstrass type for functions of several variables”, Math. USSR-Izv., 17:3 (1981), 455–475  mathnet  crossref  mathscinet  zmath  isi
    2. A. A. Talalyan, “On uniqueness of multiple trigonometric series”, Math. USSR-Sb., 60:1 (1988), 107–131  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:233
    Full text:101
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020